RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1307–1311 (Mi dan42665)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The method of M. I. Vishik and L. A. Lyusternik in domains with conical points

S. A. Nazarov

Leningrad State University

Full text: PDF file (680 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: V. V. Novozhilov
Received: 05.12.1978

Citation: S. A. Nazarov, “The method of M. I. Vishik and L. A. Lyusternik in domains with conical points”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1307–1311

Citation in format AMSBIB
\Bibitem{Naz79}
\by S.~A.~Nazarov
\paper The method of M.\ I.~Vishik and L.\,A.~Lyusternik in domains with conical points
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1307--1311
\mathnet{http://mi.mathnet.ru/dan42665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0529661}
\zmath{https://zbmath.org/?q=an:0424.35017}


Linking options:
  • http://mi.mathnet.ru/eng/dan42665
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    2. S. A. Nazarov, “Asymptotics of the solution of the Dirichlet problem for an equation with rapidly oscillating coefficients in a rectangle”, Math. USSR-Sb., 73:1 (1992), 79–110  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Nazarov, “Asymptotics of negative eigenvalues of the Dirichlet problem with the density changing sign”, J. Math. Sci. (N. Y.), 163:2 (2009), 151–175  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019